# SDR IPXA2023012090082

- Difficulty date: January 10, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,570 hours, 19,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113N1184
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1DURING THE REMOVAL OF THE RIGHT WING AILERON PANEL FOUND STIFFENER ASSY  WITH CORROSION.  REMOVED THE STIFFENER IAW SRM 51-40-02-0G,  FABRICATED A NEW STIFFENER.  INSTALLED THE NEW STIFFENER IAW SRM 51-40-02-0G.
